MathSciNet Relay Station
MathSciNet bibliographic data
MR1275363 60H10 (34F05 93E03)
Albeverio, S.; Hilbert, A.; Zehnder, E. Hamiltonian systems with a stochastic force: nonlinear versus linear, and a Girsanov formula. Stochastics Stochastics Rep. 39 (1992), no. 2-3, 159–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement